The upper central series of some matrix groups
Fundamenta Mathematicae, Tome 135 (1990) no. 2, pp. 111-126
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_135_2_111_126,
author = {B. Wehrfritz},
title = {The upper central series of some matrix groups},
journal = {Fundamenta Mathematicae},
pages = {111--126},
year = {1990},
volume = {135},
number = {2},
doi = {10.4064/fm-135-2-111-126},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-135-2-111-126/}
}
B. Wehrfritz. The upper central series of some matrix groups. Fundamenta Mathematicae, Tome 135 (1990) no. 2, pp. 111-126. doi: 10.4064/fm-135-2-111-126
Cité par Sources :